Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014, Article ID 475451, 15 pages
http://dx.doi.org/10.1155/2014/475451
Research Article

Mathematical Modeling of Transmission Dynamics and Optimal Control of Vaccination and Treatment for Hepatitis B Virus

1Department of Mathematics Sciences, Ferdowsi University of Mashhad, Mashhad, Iran
2Department of Mathematical Sciences, Payame Noor University, Iran
3Research Center for Infection Control and Hand Hygiene, Mashhad University of Medical Sciences, Mashhad, Iran
4Payame Noor University, Khorasan Razavi, Mashhad, Iran

Received 30 December 2013; Accepted 26 February 2014; Published 9 April 2014

Academic Editor: Chris Bauch

Copyright © 2014 Ali Vahidian Kamyad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Vahidian Kamyad, Reza Akbari, Ali Akbar Heydari, and Aghileh Heydari, “Mathematical Modeling of Transmission Dynamics and Optimal Control of Vaccination and Treatment for Hepatitis B Virus,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 475451, 15 pages, 2014. https://doi.org/10.1155/2014/475451.